Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

The harmonic index of unicyclic graphs with given matching number

Language

English

Publication Date

2014

Source Publication Title

Kragujevac Journal of Mathematics

Volume

38

Issue

1

Start Page

173

End Page

183

Publisher

Faculty of Science, University of Kragujevac, Kragujevac, Serbia

Link to Publisher's Edition

https://imi.pmf.kg.ac.rs/kjm/pub/1404048122358_13_the_harmonic_index_of_unicyclic_graphs_with_given_matching_number.pdf

ISSN (print)

14509628

ISSN (electronic)

24063045

This document is currently not available here.

Share

COinS